# SDR DXTA2024111101091

- Difficulty date: September 22, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N570QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0125
- Aircraft time: 7,204 hours, 4,680 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 991405616
- Part serial: 0589
- Condition: Defective
- Location: Zone 300
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIMARY TRIM: AT 300 KNOTS AMBER CASS "RETRIM NOSE DOWN" ILLUMINATED.  WHEN SLOWING BELOW 300 KNOTS, CASS MESSAGE EXTINGUISHED AND STAB TRIM MOVEMENT WAS OBSERVED.  IT APPEARS THAT AT 300 KNOTS, THE AIRPLANE IS RUNNING OUT OF TRIM AND REACHING ITS MAX NOSE DOWN TRIM LIMIT. CORRECTIVE ACTION; REMOVED AND REPLACED PRIMARY TRIM ACTUATOR. PERFORMED STABILIZER TRIM POINTER RIGGING WITH REF TO CE680A MM 27-40-00. OPS CHECK GOOD. RESECURED ALL PANELS.
